Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A classification of modules over complete discrete valuation rings


Author: Chang Mo Bang
Journal: Bull. Amer. Math. Soc. 76 (1970), 380-383
MSC (1970): Primary 2030, 2027; Secondary 1340, 1350
DOI: https://doi.org/10.1090/S0002-9904-1970-12485-5
MathSciNet review: 0252507
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C. Bang, Countably generated modules over complete discrete valuation rings, J Algebra (to appear). MR 258948
  • 2. C. Bang, Modules over complete discrete valuation rings, Dissertation, Vanderbilt University, Nashville, Tenn., 1969.
  • 3. P. Hill, Sums of countable primary groups, Proc. Amer. Math. Soc. 17 (1966), 1469-1470. MR 33 #7408. MR 199259
  • 4. I. Kaplansky and G. Mackey, A generalization of Ulm's theorem, Summa Brasil. Math. 2 (1951), 195-202. MR 14, 128. MR 49165
  • 5. G. Kolettis, Jr., Direct sums of countable groups, Duke Math. J. 27 (1960), 111-125. MR 110748
  • 6. F. Richman and E. Walker, Extending Ulm's theorem without group theory, Proc. Amer. Math. Soc. 21 (1969), 194-196. MR 240201
  • 7. J. Rotman and T. Yen, Modules over a complete discrete valuation ring, Trans. Amer. Math. Soc. 98 (1961), 242-254. MR 23 #A227. MR 122895
  • 8. Helmut Ulm, Zur Theorie der abzählbar-unendlichen Abelschen Gruppen, Math. Ann. 107 (1933), no. 1, 774–803 (German). MR 1512826, https://doi.org/10.1007/BF01448919

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 2030, 2027, 1340, 1350

Retrieve articles in all journals with MSC (1970): 2030, 2027, 1340, 1350


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12485-5

American Mathematical Society